# SDR DALA2017121108488

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 72,577 hours, 54,263 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Unknown
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR FALSE ALARM FOR APPROX. 5 MINUTES. R/R SMOKE DETECTOR BATTTERY CKS NML PER MD-88 26-17.    (LP3861420)
